# SDR 29GA34421091313

- Difficulty date: September 13, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B444
- Aircraft time: 30,076 hours, 33,847 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7769106
- Part serial: 870610
- Condition: Failed
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

F/A REPORTED SMELLING ELECTRICAL BURNING.  ALSO REPORTED HEARING A GRINDING SOUND ON DESCENT.  RETURNED TO DEPARTURE LANDED SAFELY.  REPLACED LEFT AIR CYCLE MACHINE.
